# SDR AWHA02012012

- Difficulty date: February 1, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N908FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0008
- Aircraft time: 11,102 hours, 12,918 cycles
- Engine: Pwa PT6A114A
- Engine time: 2,033 hours, 2,334 cycles
- Propeller: Mcauly 4HFR34C752
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Circuit Breaker
- Part number: S1232505
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE PILOT OF FLIGHT 7703 REPORTED THE PROPELLER HEAT INOPERATIVE IN FLIGHT.  THE PROPELLER SPINNER WAS REMOVED AND VOLTAGE WAS CHECKED AT THE PROP BULKHEAD.  VOLTAGE WAS FOUND AT 0VDC AT ALL THREE BOOTS.  THE CIRCUIT BREAKER PANEL WAS REMOVED FOR INSPECTION AND MAINTENANCE, FOUND A CRICKET SHORTED CIRCUIT ACROSS ANTI ICE BREAKER.  THE CIRCUIT BREAKER WAS REPLACED AND ABOUT 1 INCH OF WIRE WAS REPAIRED THAT WAS BURNED DUE TO THE SHORT CIRCUIT.  ALSO FOUND THE ADJACENT CIRCUIT BREAKER TO HAVE SOME HEAT DAMAGE.  INSTALLED TWO NEW CIRCUIT BREAKERS AND TESTED SYSTEM.  OPERATIONS CHECK WAS GOOD.  FOUND MANY MORE CRICKETS IN AIRCRAFT AND COCKPIT AREA.  AIRCRAFT RETURNED TO SERVICE.
